MathSciNet Relay Station
MathSciNet bibliographic data
MR14439 (7,286a) 30.0X
Bergman, Stefan A remark on the mapping of multiply-connected domains. Amer. J. Math. 68, (1946). 20–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement